# SDR ASMF200606003

- Difficulty date: June 6, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- Aircraft time: 35,306 hours, 23,593 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 4608000307
- Part serial: 0752
- Condition: Burned
- Location: Ahru
- Part time: 5,417 hours, 3,513 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED THAT DURING DESCENT BOTH COMPASS OPENED, AUTO PILOT DEACTIVATED AND HEADING LIGHT AND AUTOMATIC ACCELERATORS SHUTDOWN. AHRU´S WERE CHECKED BY CONDITION AND LT AHRU WAS DETECTED WITHOUT SYNCHRONY AND OPENED MORE THAN 45 DEGREES. AHRU WAS INTERCHANGED AND TESTED CORRECT SO AIRCRAFT WAS DISPATCHED. LATER, CAPTAIN PERFORMED AN UNSCHEDULED LANDING AT GDL DUE TO RIGHT COMPASS FAILED DURING FLIGHT. DURING MAINTENANCE REVISION, AHRU NR 1 WAS DETECTED DAMAGED WITH BURNED ODOR IAW FAILURE OF ITS COOLING FAN. AHRU NR 1 WAS REPLACED IAW MM 34-21-10 AND 34-21-00, TESTED CORRECT.
